IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Duality in Reconstruction Systems
Autor/es:
P. MASSEY; M. RUIZ; D. STOJANOFF
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: New York; Año: 2012 vol. 436 p. 447 - 447
ISSN:
0024-3795
Resumen:
We consider the notion of finite dimensional reconstructions systems (RS´s), which includes the fusion frames as projective RS´s. We study erasures, some geometrical properties of these spaces, the spectral picture of the set of all dual systems of a fixed RS, the spectral picture of the set of RS operators for the projective systems with fixed weights and the structure of the minimizers of the joint potential in this setting. We give several examples.